MathSciNet Relay Station
MathSciNet bibliographic data
MR2145660 58K15 (53D10 53D12 57M25)
Pushkarʹ, P. E.; Chekanov, Yu. V. Combinatorics of fronts of Legendrian links, and Arnolʹd's 4-conjectures. (Russian) Uspekhi Mat. Nauk 60 (2005), no. 1(361), 99--154; translation in Russian Math. Surveys 60 (2005), no. 1, 95–149
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement